On the autological character of diagonalizable algebras

Studia Logica 35 (4):327 - 333 (1976)
Let $\scr{T}$ be the first order theory of diagonalizable algebras. We define a bijection φ from the atomic formulas of $\scr{T}$ (identities) to the open formulas of $\scr{T}$ . φ is an algebraic analogous of $\vDash $ . We prove that φ, $\phi ^{-1}$ preserve the validity
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,470
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Roman Sikorski (1966). Boolean Algebras. Journal of Symbolic Logic 31 (2):251-253.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

14 ( #313,355 of 1,925,564 )

Recent downloads (6 months)

1 ( #418,223 of 1,925,564 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.